Electron. J. Diff. Eqns. Vol. 1996(1996), No. 11, pp. 1-9.

On the Regularity of Elliptic Differential Equations Using Symmetry Techniques and Suitable Discrete Spaces

Christoph Pflaum

We present an elementary and short proof for regularity of second order elliptic differential equations with homogeneous Dirichlet boundary conditions. The proof uses a discrete function space with piecewise multilinear functions and symmetry techniques on the unit cube.

Submitted July 25, 1996. Published November 22, 1996.
Math Subject Classification: 65D10.
Key Words: regularity of elliptic differential equations.

Show me the PDF file ( KB), TEX file, and other files for this article.
photo Christoph Pflaum
Institute of Applied Mathematics and Statistics, University of Wurzburg, Am Hubland, 97074 Wurzburg, Germany
e-mail: pflaum@mathematik.uni-wuerzburg.de

Return to the EJDE home page.